# SDR DHL2000804126

- Difficulty date: March 30, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING 4 EACH INTERIOR PNUEMATIC TUBING SUPPORT ANGLE BROKEN 2 INCHES AT UPPER PART BETWEEN XW 398.00 AND XW 408.00 ACCESS DOOR.  REMOVED BROKEN SUPPORT ANGLE PER SRM 51-1-21.  FABRICATED NEW ANGLE PER SRM 57-2-0.  CLEANED, TREATED AND PRIMED AREA PER SRM 51-1-8.  INSTALLED NEW ANGLE PER SRM 51-1-21.
